The Blood Type Diet Archives Volume 15
Info for anyone considering Wilson's Syndrome
Posted By: Cherye (A)
In Response To: Lack of focus / concentration. (Anne O+ INFP)
I was just reading in The Thyroid Solution this morning when I stumbled upon some info about Wilson's Syndrome that I thought maybe I should pass on to others who might be considering his T3 treatment. In the book it says that indiscriminately treating patients with high doses of T3, without doing thyroid testing, and adjusting the dose only according to basal body temp is dangerous, even under a physician's care. If you're only relying on your body temp to adjust the dose of T3 (Cytomel), you can end up increasing the dose so much that you can become severely hyperthyroid. Many of the symptoms of "Wilson's Syndrome" (fatigue, depression, HAs, migraines, PMS, anxiety, panic attacks, irritability, hair loss, decreased motivation & ambition, inappropriate weight gain, decreased memory & concentration, insomnia, and intolerance to heat & cold, even IBS & asthma) are also symptoms of depression and/or post-traumatic stress syndrome, so it is not wise to treat a presumed thyroid imbalance when in actuality the problem may be something else. Even if a person is diagnosed as having Wilson's Syndrome & also is hypothyroid, they need to be monitored with thyroid testing so as not to develop hyperthyroidism.
I certainly don't want to discourage anyone who is searching for health & wellness, but when I read this I thought I should share it. The author of The Thyroid Solution is Ridha Arem, who is a professor of medicine in endocrinology & chief of endocrinology in Texas.
I hope this helps someone.
Messages in This Thread
Jan (O+) -- Thursday, 14 December 2000, at 9:30 p.m.
Contact D'Adamo Personalized Nutrition customer service for support on where to begin.
A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved